Previous |  Up |  Next

Article

References:
[AH] U. Albrecht, P. Hill: Butler groups of infinite rank and axiom 3. Czech. Math. J. 37 (1987), 293–309. MR 0882600
[B1] L. Bican: Splitting in abelian groups. Czech. Math. J. 28 (1978), 356–364. MR 0480778 | Zbl 0421.20022
[B2] L. Bican: Purely finitely generated groups. Comment. Math. Univ. Carolinae 21 (1980), 209–218. MR 0580678
[B3] L. Bican: Pure subgroups of Butler groups. Proceedings of the Udine Conference April 1984, R. Göbel, at al. CISM Courses and Lectures no. 287 (eds.), Springer Verlag, Wien-New York, pp. 203–213. MR 0789818 | Zbl 0569.20045
[B4] L. Bican: On a class of locally Butler groups. Comment. Math. Univ. Carolinae 32 (1991), 597–600. MR 1159805 | Zbl 0748.20029
[BF1] L. Bican, L. Fuchs: On abelian groups by which balanced extensions of a rational group split. J. Pure Appl. Algebra 78 (1992), 221–238. MR 1163276
[BF2] L. Bican, L. Fuchs: Subgroups of Butler groups. To appear. MR 1261020
[BS] L. Bican, L. Salce: Infinite rank Butler groups. Proc. Abelian Group Theory Conference, Honolulu, Lecture Notes in Math. vol. 1006, Springer-Verlag, 1983, pp. 171–189. MR 0722617
[B] M. C. R. Butler: A class of torsion-free abelian groups of finite rank. Proc. London Math. Soc. 15 (1965), 680–698. MR 0218446 | Zbl 0131.02501
[DHR] M. Dugas, P. Hill, K. M. Rangaswamy: Infinite rank Butler groups II. Trans. Amer. Math. Soc. 320 (1990), 643–664. MR 0963246
[DR] M. Dugas, K. M. Rangaswamy: Infinite rank Butler groups. Trans. Amer. Math. Soc. 305 (1988), 129–142. MR 0920150
[DT] M. Dugas, B. Thomé: The functor Bext under the negation of CH. Forum Math. 3 (1991), 23–33. MR 1085593
[F1] L. Fuchs: Infinite Abelian groups, vol. I and II. Academic Press, New York, 1973 and 1977. MR 0255673
[F2] L. Fuchs: Infinite rank Butler groups. Preprint.
[FMa] L. Fuchs, M. Magidor: Butler groups of arbitrary cardinality. To appear. MR 1244670
[FMe] L. Fuchs, C. Metelli: Countable Butler groups. Contemporary Math. 130 (1992), 133–143. MR 1176115
[FV] L. Fuchs, G. Viljoen: Note on the extensions of Butler groups. Bull. Austral. Math. Soc. 41 (1990), 117–122. MR 1043972
[H] W. Hodges: In singular cardinality, locally free algebras are free. Algebra Universalis 12 (1981), 205–220. MR 0608664 | Zbl 0476.03039
[N] L. Nongxa: Homogeneous subgroups of completely decomposable groups. Arch. Comment. Math. 42 (1984), 208–213. MR 0751497 | Zbl 0528.20040
[R] F. Richman: Butler groups, valuated vector spaces and duality. Rend. Sem. Mat. Univ. Padova 72 (1984), 13–19. MR 0778329 | Zbl 0576.20033
Partner of
EuDML logo